Boundary Harnack principle for second order elliptic equations with unbounded drift

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We prove the boundary Harnack principle for ratios of solutions u/v of non-divergence second order elliptic equations Lu = aijDiju + biDiu = 0 in a bounded domain Ω ⊂ ℝn. We assume that bi ∈ Ln(Ω) and Ω is a twisted Hölder domain of order α ∈ (1/2, 1]. Based on this result, we derive the Hölder regularity of u/v for uniform domains. Bibliography: 27 titles.

Original languageEnglish (US)
Pages (from-to)127-143
Number of pages17
JournalJournal of Mathematical Sciences
Volume179
Issue number1
DOIs
StatePublished - Nov 1 2011

Fingerprint

Boundary Harnack Principle
Second Order Elliptic Equations
Bibliographies
Bounded Domain
Regularity

Cite this

Boundary Harnack principle for second order elliptic equations with unbounded drift. / Kim, H.; Safonov, Mikhail V.

In: Journal of Mathematical Sciences, Vol. 179, No. 1, 01.11.2011, p. 127-143.

Research output: Contribution to journalArticle

@article{8d3f89bb2b9d4f9fa6d9b429bdf4f54d,
title = "Boundary Harnack principle for second order elliptic equations with unbounded drift",
abstract = "We prove the boundary Harnack principle for ratios of solutions u/v of non-divergence second order elliptic equations Lu = aijDiju + biDiu = 0 in a bounded domain Ω ⊂ ℝn. We assume that bi ∈ Ln(Ω) and Ω is a twisted H{\"o}lder domain of order α ∈ (1/2, 1]. Based on this result, we derive the H{\"o}lder regularity of u/v for uniform domains. Bibliography: 27 titles.",
author = "H. Kim and Safonov, {Mikhail V}",
year = "2011",
month = "11",
day = "1",
doi = "10.1007/s10958-011-0585-2",
language = "English (US)",
volume = "179",
pages = "127--143",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer Science and Business Media Deutschland GmbH",
number = "1",

}

TY - JOUR

T1 - Boundary Harnack principle for second order elliptic equations with unbounded drift

AU - Kim, H.

AU - Safonov, Mikhail V

PY - 2011/11/1

Y1 - 2011/11/1

N2 - We prove the boundary Harnack principle for ratios of solutions u/v of non-divergence second order elliptic equations Lu = aijDiju + biDiu = 0 in a bounded domain Ω ⊂ ℝn. We assume that bi ∈ Ln(Ω) and Ω is a twisted Hölder domain of order α ∈ (1/2, 1]. Based on this result, we derive the Hölder regularity of u/v for uniform domains. Bibliography: 27 titles.

AB - We prove the boundary Harnack principle for ratios of solutions u/v of non-divergence second order elliptic equations Lu = aijDiju + biDiu = 0 in a bounded domain Ω ⊂ ℝn. We assume that bi ∈ Ln(Ω) and Ω is a twisted Hölder domain of order α ∈ (1/2, 1]. Based on this result, we derive the Hölder regularity of u/v for uniform domains. Bibliography: 27 titles.

UR - http://www.scopus.com/inward/record.url?scp=80255138623&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80255138623&partnerID=8YFLogxK

U2 - 10.1007/s10958-011-0585-2

DO - 10.1007/s10958-011-0585-2

M3 - Article

VL - 179

SP - 127

EP - 143

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 1

ER -